# SDR AALA971580

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER CORRODED AT SKIN LAP, STR 26L.  REPAIRED OVERLAPPING AND OVERLAPPED SKIN AT STR 26L PER SRM 53-30-3.  TST:  66,905.01 HOURS.  CYCLES, 46,891.  (X)
